# SDR 07FDEA01672

- Difficulty date: April 30, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7400501
- Condition: Bent
- Location: Bs 625-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BENT SEVERAL AREAS BETWEEN STA. 625 AND STA. 775, BL107.5. REMOVED BENT AREAS IAW EA NR 8-5310-11060411, (FUSELAGE MAINFRAME-SEAT TRACK  BETWEEN STA. 635-765/X=107.25. TRIMMED SEAT TRACK LOBES),  ALODINED AND PRIMED IAW SRM 51-21-01 PG.1 VOL 11.
